# SDR KCSA202402051012

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 108,269 hours, 18,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1000 Lbl 76
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SHEAR TIE FORWARD EDGE AT STA 1000 LBL 75.92 DURING HFEC INSPECTION
